# SDR SWIA2020021448496

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK #7 REQUIRES FABRICATION DUE TO CORROSION FS549-FS559+80  1018131 2000/0044 #7568407   (C-CHECK) RO 2/10/2020   FABRICATED SEAT TRACK IAW CRJ-200 REO.
